MathSciNet Relay Station
MathSciNet bibliographic data
MR209356 (35 #254) 20.40
Schunck, Hermann ${\scr H}$-Untergruppen in endlichen auflösbaren Gruppen. (German) Math. Z. 97 1967 326–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement